RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 190, Number 4  


A property of subspaces admitting spectral synthesis
N. F. Abuzyarova
3
Finite-dimensional approximations of the resolvent of an infinite band matrix and continued fractions
D. Barrios, G. L. Lopes, A. Martínez-Finkelshtein, E. Torrano
23
On the classification of groups of orientation-preserving homeomorphisms of $\mathbb R$. III. $\omega$-projectively invariant measures
L. A. Beklaryan
43
Bernstein width of a class of functions of finite smoothness
S. N. Kudryavtsev
63
Widths of certain classes of entire functions
O. G. Parfenov
87
Large time asymptotic behaviour of solutions of the complex Landau–Ginzburg equation
I. A. Shishmarev, M. Tsutsumi
95
On quotient-varieties with an isolated singularity
D. A. Shmel'kin
115
Solution of the Ehrenpreis factorization problem
R. S. Yulmukhametov
123
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019